# SDR CHQA20140601177

- Difficulty date: June 1, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 28,628 hours, 27,086 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 26,136 hours, 22,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Condition: Damaged
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE RT AFT OVERWING  EMERGENCY LIGHT WAS FOUND TO BE DAMAGED.  MX REPLACED THE RT OVERWING EMERGENCY LIGHT HOUSING ASSEMBLY.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
